Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, Number 3(23), Pages 124–130 (Mi vkam263)  

MATHEMATICAL MODELING OF DYNAMIC SYSTEMS

On one model of population dynamics with regard to sex structure

F. M. Losanova*, R. O. Kenetova

Institute of Applied Mathematics and Automation, 360000, Nalchik, Shortanova st., 89A, Russia

Abstract: In this paper, we consider a mathematical model describing population dynamics in view of the sexual structure. We obtain a nonlinear convolution equation for determining the density of family pairs, and discuss approaches to its solution.

Keywords: sexual structure model, population dynamics, density of family pairs, nonlinear integral equation, convolution root.
* Author to whom correspondence should be addressed

DOI: https://doi.org/10.18454/2079-6641-2018-23-3-124-130

Full text: PDF file (202 kB)
Full text: http:/.../losanova-2018323
References: PDF file   HTML file

UDC: 517.927
MSC: 34L99
Received: 08.06.2018

Citation: F. M. Losanova, R. O. Kenetova, “On one model of population dynamics with regard to sex structure”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, no. 3(23), 124–130

Citation in format AMSBIB
\Bibitem{LosKen18}
\by F.~M.~Losanova, R.~O.~Kenetova
\paper On one model of population dynamics with regard to sex structure
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2018
\issue 3(23)
\pages 124--130
\mathnet{http://mi.mathnet.ru/vkam263}
\crossref{https://doi.org/10.18454/2079-6641-2018-23-3-124-130}
\elib{https://elibrary.ru/item.asp?id=35604478}


Linking options:
  • http://mi.mathnet.ru/eng/vkam263
  • http://mi.mathnet.ru/eng/vkam/y2018/i3/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:68
    Full text:9
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021